A generalization of the Sturm. Separation und Comparison Theorems in n-space
Mathematische Annalen, Tome 103 (1930), pp. 52-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1930__103_159417,
author = {M. Morse},
title = {A generalization of the {Sturm.} {Separation} und {Comparison} {Theorems} in n-space},
journal = {Mathematische Annalen},
pages = {52--69},
year = {1930},
volume = {103},
zbl = {56.1078.03},
url = {http://geodesic.mathdoc.fr/item/MAN_1930__103_159417/}
}
M. Morse. A generalization of the Sturm. Separation und Comparison Theorems in n-space. Mathematische Annalen, Tome 103 (1930), pp. 52-69. http://geodesic.mathdoc.fr/item/MAN_1930__103_159417/